Jump to ContentJump to Main Navigation
Show Summary Details

Discrete Mathematics and Applications

Editor-in-Chief: Zubkov, Andrei

SCImago Journal Rank (SJR) 2015: 0.273
Source Normalized Impact per Paper (SNIP) 2015: 0.577
Impact per Publication (IPP) 2015: 0.227

Mathematical Citation Quotient (MCQ) 2015: 0.03

    249,00 € / $374.00 / £187.00*

    See all formats and pricing

    Select Volume and Issue



    Aims and Scope

    Discrete Mathematics and Applications provides the latest information on the development of discrete mathematics in Russia to a world-wide readership. The journal contains papers from the Russian-language journal Diskretnaya Matematika, the only journal of the Russian Academy of Sciences devoted to this field of mathematics. Discrete Mathematics and Applications covers various subjects in the fields such as combinatorial analysis, graph theory, functional systems theory, cryptology, coding, probabilistic problems of discrete mathematics, algorithms and their complexity, combinatorial and computational problems of number theory and of algebra.

    The journal is published bimonthly, simultaneously with the Russian edition as a cover-to-cover translation. Issues contain, in addition to original articles and reviews in the above-mentioned subject areas, reviews of books published in and outside Russia and information notes. Articles written in the English-language are most welcome!


    Submission of Manuscripts

    Instructions for Authors

    Submitting an article

    ... is done electronically by emailing both a PDF file and the source files (LaTeX) to the Editorial Office at dma@mi.ras.ru.

    Contributions submitted to this journal must be written in Russian or English language. Only unpublished material can be accepted, and authors may not republish their paper in the same or similar form. The decision on the acceptance is taken after a peer-reviewing procedure. The journal makes no page charges.

    The authors can provide the names and e-mail addresses of up to four potential reviewers.

    Each article

    ... must begin with an abstract of less than 150 words. The abstract must be followed by an appropriate classification according to MSC 2010 (Mathematics Subject Classification) and a list of 3 to 6 keywords. The short title for the running head should contain at most 80 characters, spaces inclusive.

    Authors are asked to follow a few basic guidelines while formatting their paper for publication, in order for the journal to be as homogeneous in appearance as possible. Please download the LaTeX class file and the respective sample file including the instructions for formatting here.


    The minimum requirement to use the package is to have dgruyter.sty and dgruyter.ist/dgruyter.xdy (as well as the logo and vignette files) in a directory where TeX can find it.

    To get the package style file 'dgruyter.sty' and the index style files 'dgruyter.ist' and 'dgruyter.xdy' execute: latex dgruyter.ins

    To get the documentation 'dgruyter.pdf' execute: pdflatex dgruyter.dtx (at least twice)

    The affiliation, postal and electronic addresses of all authors should be included.

    Figures must be of sufficiently high resolution (minimum 600 dpi). Lettering of all figures within the article should be uniform in style (preferably a sans serif typeface like Helvetica) and of sufficient size (ca. 8 pt.). Uppercase letters A, B, C, etc. should be used to identify parts of multi-part figures. Cite all figures in the text in numerical order. Indicate the approximate placement of each figure. Do not embed figures within the text body of the manuscript; submit figures in separate files. In a TEX document EPS files may be incorporated into the TEX file by using one of the standard macro packages.
    Provide a short descriptive title and a legend to make each figure self-explanatory. Explain all symbols used in the figures. Remember to use the same abbreviations as in the text body.

    Authors are encouraged to submit illustrations in color if necessary for their scientific content. Publication of color figures is provided free of charge both in online and print editions.

    References should be collected at the end of the paper, numbered with Arabic numerals in alphabetical order of the authors' names and surrounded by square brackets. Please use abbreviations for titles of journals in accordance with those listed in Mathematical Reviews.

    o Articles in journals:
    [1] A. Carbonaro, G. Metafune and C. Spina, Parabolic Schrödinger operators, J. Math
    Anal. and Appl. 343 (2008), 965-974.

    o Articles ahead of print:
    [2] D. Farley and L. Sabalka, Presentations of graph braid groups, Forum Math. (2010), doi: 10.1515/FORM.2011.086.

    oBooks and Monographs:
    [3] I. M. Isaacs, Character theory of finite groups, AMS Chelsea Publishing, 2006.

    o Chapters:
    [4] T. De Medts, F. Haot, R. Knop and H. Van Maldeghem, On the uniqueness of the unipotent subgroups of some Moufang sets, in: Finite Geometries, Groups, and Computation, pp. 43-66, de Gruyter, Berlin, 2006.

    Galley proofs

    ... will be sent to all authors in due time with a request to carefully check them.

    After publication

    ... each author will receive a PDF file of the final version for private use only.

    More ...

    Back Issues

    Details on availability and prices of recent back volumes and issues will be provided on request from customerservice@degruyter.com. All volumes of the majority of our journals* with the noted exception of the current volume are being offered by

    Schmidt Periodicals GmbH, Bad Feilnbach
    Tel.: (+49) 80 64 – 221
    Fax: (+49) 80 64 – 557
    Email: schmidt@periodicals.com

    Schmidt Periodicals

    (* For periodicals not included in this agreement, please refer to the distribution address provided by the link "Back Issues" on the homepage of the periodical.)

    Abstracting & Indexing

    Discrete Mathematics and Applications is covered by the following services:

    • Baidu Scholar
    • Celdes
    • CNKI Scholar (China National Knowledge Infrastructure)
    • CNPIEC
    • EBSCO (relevant databases)
    • EBSCO Discovery Service
    • Elsevier - Compendex
    • Elsevier - Engineering Village
    • Elsevier - SCOPUS
    • Gale/Cengage
    • Genamics JournalSeek
    • Google Scholar
    • J-Gate
    • JournalTOCs
    • Mathematical Reviews (MathSciNet)
    • MathNET
    • Naviga (Softweco)
    • Primo Central (ExLibris)
    • ProQuest (relevant databases)
    • ReadCube
    • ResearchGate
    • SCImago (SJR)
    • Sherpa/RoMEO
    • Summon (Serials Solutions/ProQuest)
    • TDOne (TDNet)
    • Thomson Reuters - Emerging Sources Citation Index
    • Ulrich's Periodicals Directory/ulrichsweb
    • WorldCat (OCLC)
    • Zentralblatt Math (zbMATH)

    Editorial Information


    Andrei M. Zubkov

    Editorial Board

    Valery B. Alekseev

    Vladimir N. Chubarikov

    Yuri L. Ershov

    Mikhail M. Glukhov

    Alexander A. Grusho

    Grigory I. Ivchenko

    Oktai M. Kasim-Zade

    Valentin F. Kolchin

    Valery B. Kudryavtsev

    Yuri I. Medvedev

    Vladimir G. Mikhailov

    Boris A. Pogorelov

    Eduard A. Primenko

    Vladimir N. Sachkov

    Vladimir A. Vatutin

    Yuri I. Zhuravlev

    Advis ory Board

    Vladimir A. Emelichev

    Igor N. Kovalenko

    Yuri I. Matiyasevich
    St. Petersburg

    Yuri V. Prokhorov

    Lev Ya. Savelyev

    Sergei A. Stepanov

    Yuri I. Yanov

    Comments (6)

    Please log in or register to comment.
    • Dear Editor I'am Nedal Tahat I have sent my paper before 5 months My paper title "New ID-based signature scheme on two hard problems" please tell me about my paper Dr nedal tahat

      posted by: nedal tahat on 2012-03-28 07:24 PM (Europe/Berlin)

    • Dear Dr Tahat, we have forwarded your request to our editorial department. Thank you for your patience!

      posted by: De Gruyter Online on 2012-03-29 04:18 PM (Europe/Berlin)

    • Dear professor Zubkov Edito of Discrete Mathematics and Applications I have attached a paper entitled " The Domination Number of " as pdf format for possible publication in your Journal Discrete Mathematics and Applications. Please, tell me if you received papers. Your ssincerely Ramy Shaheen

      posted by: Ramy Shaheen on 2016-03-28 11:46 AM (Europe/Berlin)

    • Dear Ramy Shaheen, thank you for your message. We have forwarded your request to the editors who will get back to you as soon as possible.

      posted by: De Gruyter Online on 2016-03-31 10:27 AM (Europe/Berlin)

    • Dear Professor, I am Titus and I submitted through e-mail (dma@mi.ras.ru) dated February 6, 2014 our original research paper entitled “Upper Connected Detour Monophonic Number of a Graph” to you for possible publication in 'Discrete Mathematics and Applications'. It is already two and half years over. We have not yet received any communication regarding the position of publication. We will be happy if you could kindly inform us the latest development of the matter. We are anxiously waiting for your reply.

      posted by: P. Titus on 2016-07-28 06:41 AM (Europe/Berlin)

    • Dear Editor, I had sent my article entitled "The Method of orthogonalizing diffence-building and ist applications"on 26.07.16. I have not got a confirmation as yet. I will be happy if you could confirm my submission within one week. Otherwise I would withdraw my submission. Thank you. Best regards, Dr. Yavuz Can

      posted by: Yavuz Can on 2016-08-10 04:12 PM (Europe/Berlin)